MathSciNet Relay Station
MathSciNet bibliographic data
MR3022725 60H10 (60G52)
Debussche, Arnaud; Fournier, Nicolas Existence of densities for stable-like driven SDE's with Hölder continuous coefficients. J. Funct. Anal. 264 (2013), no. 8, 1757–1778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement